- -

A generalization to Sylow permutability of pronormal subgroups of finite groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A generalization to Sylow permutability of pronormal subgroups of finite groups

Show full item record

Esteban Romero, R.; Longobardi, P.; Maj, M. (2020). A generalization to Sylow permutability of pronormal subgroups of finite groups. Journal of Algebra and Its Applications. 19(3):1-13. https://doi.org/10.1142/S0219498820500528

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/169641

Files in this item

Item Metadata

Title: A generalization to Sylow permutability of pronormal subgroups of finite groups
Author: Esteban Romero, Ramón Longobardi, P. Maj, M.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this note, we present a new subgroup embedding property that can be considered as an analogue of pronormality in the scope of permutability and Sylow permutability in finite groups. We prove that finite PST-groups, ...[+]
Subjects: Finite group , Subgroup embedding property , Permutability , Pro-S-permutability , Propermutability
Copyrigths: Reserva de todos los derechos
Source:
Journal of Algebra and Its Applications. (issn: 0219-4988 )
DOI: 10.1142/S0219498820500528
Publisher:
World Scientific
Publisher version: https://doi.org/10.1142/S0219498820500528
Project ID:
info:eu-repo/grantAgreement/GVA//PROMETEO%2F2017%2F057/
info:eu-repo/grantAgreement/MINECO//MTM2014-54707-C3-1-P/ES/PROPIEDADES ARITMETICAS Y ESTRUCTURALES DE GRUPOS Y SEMIGRUPOS I/
Description: Electronic version of an article published as Journal of Algebra and Its Applications, 2020, 19:03 https://doi.org/10.1142/S0219498820500528 © World Scientific Publishing Company.
Thanks:
The research of the first author has been supported by the research grants MTM2014-54707-C3-1-P by the "Ministerio de Economia y Competitividad" (Spain) and FEDER (European Union) and PROMETEO/2017/057 from "Generalitat" ...[+]
Type: Artículo

References

Ballester-Bolinches, A., & Esteban-Romero, R. (2002). Sylow Permutable Subnormal Subgroups of Finite Groups. Journal of Algebra, 251(2), 727-738. doi:10.1006/jabr.2001.9138

Ballester-Bolinches, A., & Esteban-Romero, R. (2003). On finite J-groups. Journal of the Australian Mathematical Society, 75(2), 181-192. doi:10.1017/s1446788700003712

Ballester-Bolinches, A., & Esteban-Romero, R. (2003). On finite soluble groups in which Sylow permutability is a transitive relation. Acta Mathematica Hungarica, 101(3), 193-202. doi:10.1023/b:amhu.0000003903.71033.fc [+]
Ballester-Bolinches, A., & Esteban-Romero, R. (2002). Sylow Permutable Subnormal Subgroups of Finite Groups. Journal of Algebra, 251(2), 727-738. doi:10.1006/jabr.2001.9138

Ballester-Bolinches, A., & Esteban-Romero, R. (2003). On finite J-groups. Journal of the Australian Mathematical Society, 75(2), 181-192. doi:10.1017/s1446788700003712

Ballester-Bolinches, A., & Esteban-Romero, R. (2003). On finite soluble groups in which Sylow permutability is a transitive relation. Acta Mathematica Hungarica, 101(3), 193-202. doi:10.1023/b:amhu.0000003903.71033.fc

Ballester-Bolinches, A., Esteban-Romero, R., & Asaad, M. (2010). Products of Finite Groups. de Gruyter Expositions in Mathematics. doi:10.1515/9783110220612

Ballester-Bolinches, A., Feldman, A. D., Pedraza-Aguilera, M. C., & Ragland, M. F. (2011). A class of generalised finite T-groups. Journal of Algebra, 333(1), 128-138. doi:10.1016/j.jalgebra.2011.02.018

Deskins, W. E. (1963). On quasinormal subgroups of finite groups. Mathematische Zeitschrift, 82(2), 125-132. doi:10.1007/bf01111801

Doerk, K., & Hawkes, T. O. (1992). Finite Soluble Groups. doi:10.1515/9783110870138

Huppert, B. (1967). Endliche Gruppen I. Grundlehren der mathematischen Wissenschaften. doi:10.1007/978-3-642-64981-3

Kaplan, G. (2010). On T-groups, supersolvable groups, and maximal subgroups. Archiv der Mathematik, 96(1), 19-25. doi:10.1007/s00013-010-0207-0

Kegel, O. H. (1962). Sylow-Gruppen und Subnormalteiler endlicher Gruppen. Mathematische Zeitschrift, 78(1), 205-221. doi:10.1007/bf01195169

Mysovskikh, V. I. (1999). Investigation of Subgroup Embeddings by the Computer Algebra Package GAP. Computer Algebra in Scientific Computing CASC’99, 309-315. doi:10.1007/978-3-642-60218-4_24

Peng, T. A. (1969). Finite groups with pro-normal subgroups. Proceedings of the American Mathematical Society, 20(1), 232-232. doi:10.1090/s0002-9939-1969-0232850-1

Peng, T. A. (1971). Pronormality in Finite Groups. Journal of the London Mathematical Society, s2-3(2), 301-306. doi:10.1112/jlms/s2-3.2.301

Schmid, P. (1998). Subgroups Permutable with All Sylow Subgroups. Journal of Algebra, 207(1), 285-293. doi:10.1006/jabr.1998.7429

Wielandt, H. (1939). Eine Verallgemeinerung der invarianten Untergruppen. Mathematische Zeitschrift, 45(1), 209-244. doi:10.1007/bf01580283

Yi, X., & Skiba, A. N. (2014). On $$S$$ S -propermutable Subgroups of Finite Groups. Bulletin of the Malaysian Mathematical Sciences Society, 38(2), 605-616. doi:10.1007/s40840-014-0038-4

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record